"Drug Eruptions" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Adverse cutaneous reactions caused by ingestion, parenteral use, or local application of a drug. These may assume various morphologic patterns and produce various types of lesions.
- Drug Eruptions
- Drug Eruption
- Eruption, Drug
- Eruptions, Drug
- Dermatitis Medicamentosa
- Dermatitis, Adverse Drug Reaction
Morbilliform Drug Reaction
- Morbilliform Drug Reaction
- Drug Reaction, Morbilliform
- Drug Reactions, Morbilliform
- Morbilliform Drug Reactions
- Reaction, Morbilliform Drug
- Reactions, Morbilliform Drug
- Maculopapular Exanthem
- Exanthem, Maculopapular
- Exanthems, Maculopapular
- Maculopapular Exanthems
- Morbilliform Exanthem
- Exanthem, Morbilliform
- Exanthems, Morbilliform
- Morbilliform Exanthems
- Maculopapular Drug Eruption
- Drug Eruption, Maculopapular
- Drug Eruptions, Maculopapular
- Eruption, Maculopapular Drug
- Eruptions, Maculopapular Drug
- Maculopapular Drug Eruptions
Below are MeSH descriptors whose meaning is more general than "Drug Eruptions".
Below are MeSH descriptors whose meaning is more specific than "Drug Eruptions".
This graph shows the total number of publications written about "Drug Eruptions" by people in this website by year, and whether "Drug Eruptions" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
|Year||Major Topic||Minor Topic||Total|
To return to the timeline, click here.
Below are the most recent publications written about "Drug Eruptions" by people in Profiles.
Testosterone pellet-induced generalized drug eruption. Cutis. 2020 Dec; 106(6):E15-E16.
Phase 2 study of erlotinib combined with adjuvant chemoradiation and chemotherapy in patients with resectable pancreatic cancer. Int J Radiat Oncol Biol Phys. 2013 Jul 15; 86(4):678-85.
Emerging adverse cutaneous drug reactions. Dermatol Clin. 2012 Oct; 30(4):695-730, vii.
Drug-associated reversible granulomatous T cell dyscrasia: a distinct subset of the interstitial granulomatous drug reaction. J Cutan Pathol. 2010 Apr; 37 Suppl 1:96-111.
Cutaneous reactions with tenofovir disoproxil fumarate: a report of nine cases. AIDS. 2007 Jun 19; 21(10):1370-3.
Pathologic quiz case: an indurated plaque on the ankle of a 74-year-old woman. Interstitial granulomatous drug reaction. Arch Pathol Lab Med. 2004 Oct; 128(10):e129-30.
Progress in the understanding of the pathology and pathogenesis of cutaneous drug eruptions : implications for management. Am J Clin Dermatol. 2003; 4(6):407-28.
Action stat. Vancomycin reaction. Nursing. 1999 Oct; 29(10):33.
Recent advances in the pathology of cutaneous drug eruptions. Dermatol Clin. 1999 Jul; 17(3):537-60, viii.
Lichenoid and subacute cutaneous lupus erythematosus-like dermatitis associated with antihistamine therapy. J Cutan Pathol. 1999 Feb; 26(2):95-9.